Alert archive / New York / Small Craft Advisories in 2020
Small Craft Advisory 74, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Aug 25, 2020, 4:25 AM EDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Aug 25, 2020, 4:25 AM EDT (08:25 UTC)
- Expired
- Aug 26, 2020, 4:25 AM EDT
- In force
- 24 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted.
524 WHUS71 KBUF 250825 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 425 AM EDT Tue Aug 25 2020 LOZ043-044-251800- /O.NEW.KBUF.SC.Y.0074.200825T0825Z-200826T0900Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 425 AM EDT Tue Aug 25 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT WEDNESDAY... * WHAT...Northwest winds 10 to 20 knots and waves 3 to 6 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Mexico Bay. * WHEN...Until 5 AM EDT Wednesday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ045-251800- /O.NEW.KBUF.SC.Y.0074.200825T0825Z-200826T0000Z/ Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 425 AM EDT Tue Aug 25 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northwest winds 10 to 20 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Ontario from Mexico Bay to the Saint Lawrence River. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JLA
5 follow-up statements
299 WHUS71 KBUF 251756 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 156 PM EDT Tue Aug 25 2020 LOZ043-044-260200- /O.CON.KBUF.SC.Y.0074.000000T0000Z-200826T0900Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 156 PM EDT Tue Aug 25 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY... * WHAT...North winds 15 to 25 knots and waves 3 to 6 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Mexico Bay. * WHEN...Until 5 AM EDT Wednesday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ045-260000- /O.CON.KBUF.SC.Y.0074.000000T0000Z-200826T0000Z/ Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 156 PM EDT Tue Aug 25 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 20 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Ontario from Mexico Bay to the Saint Lawrence River. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
800 WHUS71 KBUF 252008 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 408 PM EDT Tue Aug 25 2020 LOZ043-044-260415- /O.CON.KBUF.SC.Y.0074.000000T0000Z-200826T0900Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 408 PM EDT Tue Aug 25 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY... * WHAT...North winds 15 to 20 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Mexico Bay. * WHEN...Until 5 AM EDT Wednesday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ045-260000- /O.CON.KBUF.SC.Y.0074.000000T0000Z-200826T0000Z/ Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 408 PM EDT Tue Aug 25 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 20 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Ontario from Mexico Bay to the Saint Lawrence River. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
698 WHUS71 KBUF 252334 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 734 PM EDT Tue Aug 25 2020 LOZ045-260045- /O.CAN.KBUF.SC.Y.0074.000000T0000Z-200826T0000Z/ Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 734 PM EDT Tue Aug 25 2020 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ LOZ043-044-260745- /O.CON.KBUF.SC.Y.0074.000000T0000Z-200826T0900Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 734 PM EDT Tue Aug 25 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY... * WHAT...North winds 15 to 20 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Mexico Bay. * WHEN...Until 5 AM EDT Wednesday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
105 WHUS71 KBUF 260231 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 1031 PM EDT Tue Aug 25 2020 LOZ043-044-260900- /O.CON.KBUF.SC.Y.0074.000000T0000Z-200826T0900Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 1031 PM EDT Tue Aug 25 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY... * WHAT...North winds 15 to 20 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Mexico Bay. * WHEN...Until 5 AM EDT Wednesday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
960 WHUS71 KBUF 260825 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 425 AM EDT Wed Aug 26 2020 LOZ043-044-260930- /O.CAN.KBUF.SC.Y.0074.000000T0000Z-200826T0900Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 425 AM EDT Wed Aug 26 2020 ...SMALL CRAFT ADVISORY IS CANCELLED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Aug 25, 2:09 AM EDT, 2 hours 16 minutes earlier.
Area forecast discussion, Aug 25, 2:09 AM EDT, 2 hours 16 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 209 AM EDT Tue Aug 25 2020 .SYNOPSIS... Warm and humid conditions will last into early Tuesday with chances of showers and thunderstorms. A brief cool down is likely on Wednesday before summer's warmth returns to end the week along with renewed chances for showers and thunderstorms. A sharp cooldown is then expected for the weekend. && .NEAR TERM /THROUGH TODAY/... Clusters of gusty thunderstorms developed late last evening ahead of shortwave east of Toronto and cold front driving across Lake Huron and to west of Toronto. These storms will sweep across Niagara Frontier through 3 AM and reach North Country and Finger Lakes 3-6 AM. DCAPE high near 1000j/kg and 0-1km shear is strong enough to support cold pool maintenance. Thus, strong to possibly damaging winds, at least locally, will remain a threat early this morning. Fropa Tuesday morning with showers and storms becoming focused well south of Buffalo and Rochester early on. Noticeably less humid by late afternoon. Much drier and cooler airmass overspread the Lower Great Lakes Tuesday night ahead of next surface high. Minimal lake response not out of the question south of Lk Ontario. && .SHORT TERM /TONIGHT THROUGH FRIDAY/... Dry and cooler conditions will be short-lived on Wednesday as cold advection and northwesterly flow quickly turn neutral and then warm Wednesday night into Thursday as a warm front surges back northeastward through the area. This will allow for PWATs to surge upward significantly while 850 hPa temperatures run up toward +18C again. The net result will be a near tropical feel to the environment over the area by that juncture. A wave along the front that lifts north of the area will allow the boundary to sag back southward on Thursday night and Friday. With a near W-E orientation of this front across the area, this seems likely to yield a very unsettled and wet interlude for the CWA. Model guidance suggests continuous instability along this boundary, low level convergence, and ample moisture feed. Thus, this could finally be an extended period of rainfall potential for the area. && .LONG TERM /FRIDAY NIGHT THROUGH MONDAY/... The end of the week looks to be a continuation of tropical rainfall across the area. Moisture associated with the remnants of Laura may be drawn up into the frontal boundary that will still be laid out across the area. This would yield a near unabated continuation of solid rainfall across the bulk of the area that looks to extend at least into Saturday. Beyond Saturday, the long wave pattern looks to start to change across the eastern CONUS. What has been a very warm period will gradually be replaced by troughing in the upper levels. This will result in cooler and drier Canadian air slipping into the northeastern US for a few days. As a result, the forecast trends decidedly drier and below normal in the temperature department. && .AVIATION /06Z TUESDAY THROUGH SATURDAY/... Thunderstorms through 09z at IAG, BUF and ROC. Thunderstorms 09z-12z at ART and JHW. Gusty winds and heavy downpours main hazards. Brief MVFR possible, otherwise VFR. Scattered showers and thunderstorms end early Tuesday, becoming more common over the Southern Tier by midday, will move out of the region during the afternoon. Otherwise, mainly VFR weather will be in place. Outlook... Wednesday...VFR. Showers and thunderstorms possible late day western NY, then all areas overnight. Thursday and Friday...VFR. Chance of showers and thunderstorms. && .MARINE... Southwest to west winds will continue into Tuesday ahead of a cold front. Winds shift to the north and northeast Tuesday night into Wednesday behind the front. Conditions will become choppy on the eastern ends of Lake Erie and Lake Ontario later today into Tuesday then along the south shore of Lake Ontario Tuesday night into Wednesday, but winds and waves look to stay below small craft advisory criteria. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...HSK/RSH NEAR TERM...JLA/RSH SHORT TERM...Fries LONG TERM...Thomas AVIATION...JLA/RSH MARINE...HSK/JLA
Hazardous weather outlook, Aug 24, 6:03 PM EDT, 10 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 603 PM EDT Mon Aug 24 2020 NYZ001>006-010>014-019>021-085-252100- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Northern Erie- Genesee-Wyoming-Livingston-Ontario-Chautauqua-Cattaraugus-Allegany- Southern Erie- 603 PM EDT Mon Aug 24 2020 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Tonight. A complex of thunderstorms may track across the region late tonight. Gusty winds and heavy rain will be the primary hazards. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. On Tuesday, scattered severe thunderstorms are possible early, especially south of the New York State Thruway. The main hazards will be damaging winds and hail. On Wednesday, additional strong to severe thunderstorms are possible late in the day and overnight. The main hazards will be damaging winds and hail. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ007-008-252100- Jefferson-Lewis- 603 PM EDT Mon Aug 24 2020 This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. On Tuesday, a few strong to severe thunderstorms are possible early. The main hazards will be damaging winds and hail. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf SLZ022-024-252100- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 603 PM EDT Mon Aug 24 2020 This Hazardous Weather Outlook is for the New York waters of the Saint Lawrence River. .DAY ONE...Tonight. Strong to severe thunderstorms are possible into this evening. Damaging winds are the main hazard. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. On Tuesday, a few strong to severe thunderstorms are possible early. The main hazards will be damaging winds and hail. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-252100- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 603 PM EDT Mon Aug 24 2020 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...Tonight. A complex of thunderstorms late tonight may produce strong gusty winds. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. On Tuesday, scattered severe thunderstorms will be possible on Lake Erie. The main hazards will be damaging winds and hail. On Wednesday, additional strong to severe thunderstorms are possible late in the day and into the overnight hours. The main hazards will be damaging winds and hail. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Special weather statement, Aug 25, 2:40 AM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Buffalo NY
240 AM EDT Tue Aug 25 2020
NYZ012-020-085-250730-
Cattaraugus-Southern Erie-Wyoming-
240 AM EDT Tue Aug 25 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WYOMING...NORTH
CENTRAL CATTARAUGUS AND SOUTHERN ERIE COUNTIES...
At 238 AM EDT, a strong thunderstorm was located over Hamburg, moving
east at 25 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Hamburg, Evans, Boston, Eden, Springville, Colden, Orchard Park,
Angola, Arcade, North Collins, Chaffee, Derby, East Concord, Evangola
State Park, Angola on the Lake, North Boston, Woodlawn Beach State
Park, Concord, Yorkshire and Holland.
This includes Interstate 90 between exits 57A and 57.
If outdoors, consider seeking shelter inside a building.
Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4277 7897 4280 7892 4279 7885 4278 7885
4278 7881 4271 7837 4244 7849 4259 7919
TIME...MOT...LOC 0638Z 287DEG 23KT 4270 7885
WelchSpecial weather statement, Aug 25, 3:14 AM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Buffalo NY
314 AM EDT Tue Aug 25 2020
NYZ003>007-011-013-014-250845-
Jefferson-Ontario-Livingston-Oswego-Wayne-Genesee-Monroe-Northern
Cayuga-
314 AM EDT Tue Aug 25 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WAYNE...NORTHERN
LIVINGSTON...SOUTHERN JEFFERSON...CAYUGA...OSWEGO...MONROE...
SOUTHEASTERN GENESEE AND ONTARIO COUNTIES...
At 312 AM EDT, radar indicated strong thunderstorms were located
along a line extending from 14 miles northwest of Nine Mile Point to
near Bloomfield. Movement was southeast at 30 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
Locations impacted include...
Rochester, Greece, Irondequoit, Chili, Watertown, Oswego, Geneva,
Fulton, Canandaigua, East Rochester, Hilton, Webster, Fairport,
Brighton, Gates-North Gates, Fair Haven Beach State Park, Fort Drum,
Sandy Island Beach State Park, Ontario and Henrietta.
This includes the following highways...
Interstate 390 between exits 8 and 12.
Interstate 90 between exits 46 and 40.
Interstate 81 between exits 32 and 48.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning are occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4405 7560 4388 7584 4347 7576 4315 7588
4327 7620 4320 7621 4323 7648 4303 7650
4301 7696 4276 7698 4273 7734 4287 7799
4339 7779 4328 7754 4335 7681 4358 7626
4378 7629 4387 7635 4385 7644 4412 7627
TIME...MOT...LOC 0712Z 293DEG 28KT 4367 7660 4290 7750
JLASpecial weather statement, Aug 25, 3:18 AM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Buffalo NY
318 AM EDT Tue Aug 25 2020
NYZ010>014-019>021-085-250845-
Chautauqua-Cattaraugus-Allegany-Ontario-Livingston-Southern
Erie-Wyoming-Genesee-Northern Erie-
318 AM EDT Tue Aug 25 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WYOMING...
CATTARAUGUS...SOUTHERN ERIE...LIVINGSTON...CHAUTAUQUA...ALLEGANY...
SOUTHWESTERN GENESEE AND SOUTHWESTERN ONTARIO COUNTIES...
At 317 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Warsaw to 6 miles east of Gowanda
to 18 miles north of Northwest Harborcreek. Movement was southeast
at 45 mph.
Wind gusts up to 50 mph, pea size hail and heavy rainfall are
possible with these storms.
Locations impacted include...
Jamestown, Olean, Dunkirk, Fredonia, Geneseo, East Aurora, Salamanca,
Dansville, Wellsville, Allegany State Park, Letchworth State Park,
Darien Lakes State Park, Boston, Springville, Alfred, Perry, Warsaw,
Bennington, Colden and Westfield.
This includes the following highways...
Interstate 390 between exits 4 and 7.
Interstate 90 between exits 61 and 58.
Interstate 86 between exits 4 and 33.
Heavy rainfall is also occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4200 7976 4227 7976 4228 7973 4231 7977
4256 7930 4258 7895 4297 7831 4269 7735
4258 7737 4258 7766 4253 7766 4253 7772
4200 7775
TIME...MOT...LOC 0716Z 292DEG 38KT 4280 7811 4249 7882 4241 8009
WelchThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 1:28 AM EDT | Special Marine Warning | BUF | 92 min | |
| Aug 25, 1:52 AM EDT | Special Marine Warning | BUF | 53 min | |
| Aug 25, 1:59 AM EDT | Severe Thunderstorm Warning | BUF | Erie, Niagara | 61 min |
| Aug 25, 2:27 AM EDT | Severe Thunderstorm Warning | BUF | Genesee, Monroe, Niagara, Orleans | 63 min |
| Aug 25, 2:40 AM EDT | Special Weather Statement | BUF | Erie | 50 min |
| Aug 25, 2:46 AM EDT | Special Marine Warning | BUF | 59 min | |
| Aug 25, 3:14 AM EDT | Special Weather Statement | BUF | Jefferson, Monroe, Ontario, Oswego, Wayne | 91 min |
| Aug 25, 3:18 AM EDT | Special Weather Statement | BUF | Allegany, Cattaraugus, Chautauqua, Livingston, Wyoming | 87 min |
| Aug 25, 3:45 AM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua | 60 min |
| Aug 25, 4:26 AM EDT | Beach Hazards Statement | BUF | Cayuga, Jefferson, Monroe, Oswego, Wayne | 24 hr |
| Aug 25, 11:54 AM EDT | Special Weather Statement | BUF | Ontario | 51 min |
Nearby
Small Craft Advisories in New York, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.